# SDR QXEA200701723

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 15,332 hours, 10,896 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 32913393
- Part serial: GRTU2032
- Condition: Failed
- Location: Starter
- Part time: 4,251 hours, 2,909 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 2507 - DURING ENGINE START AFTER PUSHBACK RECEIVED A LEFT ENGINE STARTER VALVE CAUTION.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL 80-11-3.  AIRCRAFT RETURNED TO SERVICE.  REPLACED THE STARTER CONTROL VALVE.  OPERATIONAL CHECKS GOOD MEL CLOSED.  AIRCRAFT RETURNED TO SERVICE.
